Your Health. Your Family. Your Choice.
Administered by: Public Purchased by: ?
Life Threatening? No
Write-up: Pt in clinic for 1st COVID vaccination. Nurse reviewed screening checklist, nurse queried pt related to severe reactions to any injected medications or immunization previously. Pt denied any severe reaction history to injected medications or immunizations. Pt was administered COVID Pfizer injection approx. 0900. At approx. 0910 pt returned to nurses room reporting having stomach cramping. Pt reports attempted to use bathroom without success. Nurse notified Lead Nurse, NP. Emergency kit obtained, vital signs collected while Lead Nurse consulted Nursing Director, DNP, per consultation Lead Nurse contacted 9-1-1. Pt SpO2 stable in high 90''s, pt did not present with difficulty breathing at that time, pt reported ongoing stomach pain and itching on abdomen. Pinprick petechiae observed on thoracic area, pt actively scratching. Per Lead Nurse, NP consultation with Nursing Director, DNP IM Bendaryl advised. Pt notified nurses of PMH allergy to Benadryl. Pt indicated when school-aged had anaphylactic reaction to penicillin and given IV Benadryl at that time, resulting in hives. Pt further reported allergic reaction to unknown facewash when 18 years old, when presented at MD office at that time was given IV Benadryl, subsequently sent to hospital at that time for severe reaction. Per consultation with Nursing Director epinephrine indicated. Nurse, RN administered epi-pen autoinjector 3mg at 09:22 (lot #G200810X, expiration 12/2021). Post epinephrine administration pt experienced nausea with vomiting and expressed feeling anxious. Pt affect became more somnolent with stomach upset. EMS arrived to clinic and pt consented to transport. Transfer of care to EMS approx. 09:45. RN
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166